# SDR USAA060803

- Difficulty date: May 14, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Part serial: 562
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/S, FORWARD LAVATORY SMOKE DETECTOR INOPERATIVE.  REPLACED FORWARD LAVATORY SMOKE DETECTOR.  (M)
